# SDR SWAA2024051570674

- Difficulty date: April 5, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) 2024-253095<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805  PERFORMED TEST: TEST IS OK;[02] REPLACED LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805
